MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR8202400
Health Effect - Clinical Code No Information (3190)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information titan otr was explanted due to tear in tubing at exit point.
 
Additional Manufacturer Narrative
A titan touch, two cylinders, and a reservoir were received for evaluation.Examination and testing of the returned components revealed a separation at the strain relief/exhaust tube junction of cylinder #1.Testing revealed this to be a site of leakage.The separation appears to be rough and irregular, indicating sufficient stress was exerted.A separation is noted at the inlet tube/strain relief junction.Testing revealed this to be a site of leakage.The separation appears to be rough and irregular, indicating sufficient stress was exerted.A separation is noted on the longer exhaust tube of the pump.Testing revealed this to be a site of leakage.The separation appears to be rough and irregular, indicating sufficient stress was exerted.No functional abnormalities are noted with cylinder #2.Quality concluded that the rough and irregular surfaces associated with this separation indicates that sufficient stress(s) was exerted on the exhaust tube of cylinder #1 to separate the site while in-vivo.A separation of this type would then allow the loss of fluid, making the device inoperable.Based on the information received indicating the device was damaged to facilitate explant, quality concludes the observed separations on the longer exhaust tube of the pump and the inlet tube of the reservoir most likely occurred during the explant procedure.Monofilament was pulled on both these tubes.The information received did not indicated either of these sites as the reason for revision.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.

Brand Name
TITAN OTR INFRA ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7042488
Report Number2125050-2017-00577
Device Sequence Number1851808
Product Code FHW
UDI-Device Identifier05708932487566
UDI-Public05708932487566
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR8202400
Device Catalogue NumberESR8202400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/03/2017
Supplement Date Received by Manufacturer11/03/2017
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR